Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
millsy

take notice of your body..!

Recommended Posts

In 1983 I took these drugs for my Acne and was told I was a guinea pig for them. I took them for 3 months and it ruined my life...I lost an eye,and was paralysed for 5 months.I had to learn how to walk again! I have suffered from very bad sleeping,panic attacks,feelings of impending illness etc.etc. This was 25 years ago when I took it.I have suffered ever since. Ask yourself one thing PLEASE...If you get headaches,-split skin,-dizzy spells,-nose bleeds,mood swings,panic attacks etc. Do you really think you should carry on taking them? I wish I had never-ever taken them,they have ruined my life,and ironically I still get spots.....? please take care. Allan

post-87254-1226095953_thumb.jpg

post-87254-1226095953_thumb.jpg

Share this post


Link to post
Share on other sites
If I had those kind of side effects theres no way I would continue taking any drug! What drug are you replying to though?

Share this post


Link to post
Share on other sites

I assume he is talking about accutane. I know this does not mean much but I am truely sorry you had such horrible side effects. Nice motorcycle!

Share this post


Link to post
Share on other sites

I was taking Accutane,there have been many many times that I could have done something stupid to myself,but I was lucky to have 3 beautiful children and a wife I don't want to leave just yet! I have promised myself that if I can stop just 1 person from taking Accutane I will have succeeded. People ask how much compensation would I want for a lost eye,paralysis,psychosis etc. and I reply "not a penny".....all I want is the drug banned,plain and simple. All these years I have seen and heard of so many side effects and heard of so many people committing suicide etc. I'm not trying to be a Martyr or anything like it,but no-one should go through what I did,no-one.....I consider myself to be lucky,I could have died.! If anyone has any questions or is at all confused please ask me and i'll do whatever I can to help. regards Allan

Share this post


Link to post
Share on other sites

Sorry to hear. Heard about the bad sleeping, panic attacks, paralysis... But eye problems? Did accutane cause eye scleritis?

Share this post


Link to post
Share on other sites
Sorry to hear. Heard about the bad sleeping, panic attacks, paralysis... But eye problems? Did accutane cause eye scleritis?

Sorry Andrew but I don't know what eye scleritis is?

Share this post


Link to post
Share on other sites

I was told that I had a tumour in my eye but they would'nt tell me why, or if it was the Accutane that did it? I started legal proceedings but the doctors went schtum....! most of my hospital records went missing too......

Share this post


Link to post
Share on other sites

OMG.lost an eye?u mean there may be any kind of weird brutal sick disease would happen after accutane!i got some problems in my body after my 1st course,i am not sure if it was aroused by tane,

but u really freaked me out,i am a little scared now

Share this post


Link to post
Share on other sites

Please don't be scared Jacky,i'm not writing this to scare people.I lost an eye but I did'nt die! some people have been affected worse than me,some not so bad. the real fact is that we OR the drug company don't actually know the long term effects of this drug?How can they it hasn't been tested long term..!!!!!

I always say that the drug makers that made Thalidomide did'nt or could'nt know the side effects that the drug had long term,and how could they? Only when the babies were born derormed etc did they maybe feel there may be a problem with the drug.

Acutane has too many side effects to be ok for you in my mind. Many eye problems are associated with the drug(too many to be safe) Only 2 weeks ago a 14 year old boy died after taking..quote..( an acne drug)....???????? you can google it yourself.! 14 year old-died-acne-Pontypridd......

I'm not trying scare tactics, but be very very careful is all i'm saying.

regards

Allan

Share this post


Link to post
Share on other sites

Allan, so sorry to hear you've had such terrible luck with Roaccutane. I fully understand how you feel about warning others. In the case of the 14 year-old he was prescribed antibiotics by his doctor. Unfortunately he had an allergic reaction to these, so nothing to do with Accutane in this case.

Best regards,

James

p.s. I'm half way through a course of the stuff at the moment and figure I've started so might as well finish.

Share this post


Link to post
Share on other sites

Thanks James,but the young lad died from an allergic reaction to an ACNE DRUG as written in the national and local press...they haven't released the drug name yet because it's still with the local coroners office is my belief?..I may be wrong but that's how I read it? I appreciate he died of an allergic reacton,but to what drug?

thanks

Allan

p.s. He should'nt have died from any drug though,don't you think. and deepest condolences shuld always go to his family at this time.

Share this post


Link to post
Share on other sites

Just a quick note on something iv'e found out today.Roaccutane was first used to help cure Cancer as a form of Chemotherapy..!! they found that people who had acne and who were being traeted for cancer seemed to respond by their skin getting better. This seems to be the way they found accutane works on acne...drugs that are used in chemotherapy are very very poisonous.!! this is how the thing works,it poisons the cancers....do you think that a drug can get into your system and discriminate??? only killing off the bad things. Personally I don't. These are my thoughts,if a poison can kill a cancer can it damage other things in the process?

regards

Allan

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×